Alert archive / Ohio / Heat Advisories in 2021
Heat Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this heat advisory at Aug 10, 2021, 1:03 PM EDT for 9 counties in Ohio. It took effect at Aug 10, 2021, 2:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2021, 1:03 PM EDT (17:03 UTC)
- In effect from
- Aug 10, 2021, 2:00 PM EDT
- Expired
- Aug 10, 2021, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
Counties Erie County, OH, Hancock County, OH, Huron County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 111 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
493 WWUS71 KCLE 101703 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 103 PM EDT Tue Aug 10 2021 OHZ003-006>009-017>019-027-110000- /O.NEW.KCLE.HT.Y.0001.210810T1800Z-210811T0000Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, and Carey 103 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 103 expected. * WHERE...Lucas, Wood, Ottawa, Sandusky, Erie, Hancock, Seneca, Huron and Wyandot Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
2 follow-up statements
533 WWUS71 KCLE 101953 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 353 PM EDT Tue Aug 10 2021 OHZ003-006>009-017>019-027-110000- /O.CON.KCLE.HT.Y.0001.000000T0000Z-210811T0000Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, and Carey 353 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 104. * WHERE...Lucas, Hancock, Ottawa, Wood, Erie, Sandusky, Seneca, Huron and Wyandot Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
551 WWUS71 KCLE 102357 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 757 PM EDT Tue Aug 10 2021 OHZ003-006>009-017>019-027-110100- /O.EXP.KCLE.HT.Y.0001.000000T0000Z-210811T0000Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, and Carey 757 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... The Heat Advisory will be allowed to expired at 8 pm EDT. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Aug 10, 9:51 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 10, 9:51 AM EDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 951 AM EDT Tue Aug 10 2021 .SYNOPSIS... Low pressure over northern Lower Michigan will move northeast into Canada today. Strong low pressure will develop over the Hudson Bay region of Canada and extend a cold front into the northern United States on Wednesday. This front will move southeast through the Great Lakes region on Thursday, crossing northern Ohio on Friday afternoon. High pressure will build into the region for the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... Continued to reduce precipitation chances for the western portion of the CWA in the wake of the departing upper-level trough. negative differential vorticity advection, along with dry air aloft should reduce the chance of convective development during the afternoon hours. Additionally, have reduced high temperatures by around a degree, keeping northwest Ohio solidly below 100 degree heat indices. Will have to continue to monitor hourly trends for potential for a Heat Advisory but it seems less likely due to persistent low-level cloud cover this morning. For this afternoon, severe convection seems most likely for northeast Ohio and northwest Pennsylvania. Original Discussion... Showers and thunderstorms have developed over northern Ohio this morning as a strong low level jet of 40 knots at around 925 mb is providing enough lift in a fairly saturated environment with surface dew points in the upper 60s. With MUCAPE values above 1000 J/kg and precipitable water values in the vicinity of 2 inches, expect thunder and heavy rainfall with any convection that moves through the region. Meanwhile, another complex of showers and thunderstorms, more closely associated with the mid- level shortwave trough, has reached northern Ohio this morning and will spread across the area over the next several hours. Thunder and heavy rain are increasing ahead of this complex and it will likely grow slightly in intensity over the next couple of hours as the atmosphere becomes less stable with daytime heating. As storms reach NE Ohio and NW PA, this will be an initial area to watch for stronger thunderstorms later this morning. The shortwave trough exits the area through the day and conditions may actually be fairly dry for some folks in Northwest and North Central Ohio during the afternoon and evening hours with some mid-level subsidence. Temperatures should recover into the mid to upper 80s and perhaps some locations will hit 90 degrees. If these temperatures even bust slightly higher than forecast, then heat index values above 100 degrees may be achieved with a lingering saturated air mass, characterized by dew points in the low to mid 70s. With still some uncertainty with the extent of lingering convection and clouds this afternoon, have opted against a Heat Advisory at this time for Northwest Ohio. Meanwhile, over Northeast Ohio and Northwest PA, expect additional shower and thunderstorms to develop with the low level jet lifting through the region with the exiting mid- level trough and have maintained a mix of scattered to likely chances of showers and thunderstorms. For tonight, the area will remain warm and saturated with high amounts of instability across the region. The question is if there will be some trigger for more showers and thunderstorms. If there is enough recovery this afternoon and evening, some diurnally driven convection could form and persist into tonight. But the main thing to watch will be upstream convection across the western Great Lakes and if this will enter the region and persist with a relatively favorable air mass. Therefore, have broadbrushed scattered showers and thunderstorms overnight, as the environment is favorable but great uncertainty remains with timing. For Wednesday, expect another mid-level vorticity maximum/shortwave trough to move through the lower Great Lakes region, which will bring the next round of convection. The coverage and intensity of storms on Wednesday will largely depend on what occurs tonight and have maintained a mid range PoP across the entire forecast area. Gut feeling is that a large portion of the area remains warm, moist, and unstable and with a track-able trough feature, some stronger thunderstorms are possible with maximum heating on Wednesday afternoon. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Off and on convection likely to continue into the early portion of the Wednesday night period given the strong low level jet residing over the southern Great Lakes coupled with the lingering elevated instability that looks to be present through the short term period. Surface trough drops into the CWA Thursday providing a renewed focus for convection after 18Z along with another surge in the low level jet, possibly along with lingering outflow boundaries from previous convection, but looking at another active day across the region. As mentioned in previous forecasts, not a good idea to clear the POPs in the overnight periods given the atmospheric setup with a prefrontal warm/unstable sector and this holds true for Thursday night. Trough will have dropped south of the CWA with the airmass changing cold frontal passage, with more storms, expected Friday in a more organized fashion. Vertical shear lacks through much of the short term, but enough organization is possible to give wind issues in convection. Temperatures remain very warm and humid, likely directly affected by clouds, precipitation/outflows, and ability to clear in the daytime after waves of convection. Temperatures will ultimately push the 90 degree mark Thursday, but slightly cooler Friday dealing with the frontal passage. && .LONG TERM /SATURDAY THROUGH MONDAY/... Cooler and drier into the weekend behind the cold front with Canadian high pressure settling into the region. Some lingering cold pool shower activity possible mainly over the southern zones Saturday, but dry into early next week. Expect gradual airmass modification through the long term, equating to an increase in the highs and back into the 80s Monday and Tuesday, where POPs creep back upwards again. && .AVIATION /12Z Tuesday THROUGH Saturday/... A messy, convective aviation forecast is ongoing this morning as showers and thunderstorms are spread across the airspace. With terminals immediately under a thunderstorm, conditions are quick to drop to low MVFR or IFR, but elsewhere, conditions generally remain VFR to MVFR with either lighter rain or convection moving out of the terminal. In the end, conditions will widely vary through the next several hours with convection across the region and have period of MVFR or IFR timed with current radar trends. Most concerning area at this time is the line of storms over North Central Ohio, moving east and any terminals hit with this line will be mostly likely to get to IFR. After this morning's convection, expect a break for most through the afternoon and evening with the upper trough moving to the east. Some additional thunderstorms are expected into NW PA with the passing upper trough and have another round of thunder at KERI. For tonight into Wednesday, much of the convective and non-VFR chances will rest with how convection sets up to the west and enters the area overnight. Given a warm, humid air mass, expect more showers and storms across the area and have a new rain mention late in the TAF period for this. Winds will generally be southerly today, but winds may increase this afternoon and evening with the brief break in convection. Wind gusts to 20 or 25 knots are possible. Outlook...Non-VFR possible showers and thunderstorms from Wednesday through Friday. && .MARINE... Moderate offshore winds veering a bit more southwesterly remain dominant in this weather pattern through the middle of the week. Very gradual veering will continua to a more west southwesterly direction by Thursday, ahead of a strong cold front slated for Friday that will bring a wholesale change to the winds and a northerly/onshore component after Friday. During this period of offshore flow, however, expect an increase in choppy conditions with any distance away from shore in 10-20kt winds. Off and on shower and thunderstorm activity should be expected prior to the cold front passage Friday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sefcovic NEAR TERM...Saunders/Sefcovic SHORT TERM...26 LONG TERM...26 AVIATION...Sefcovic MARINE...26
Hazardous weather outlook, Aug 10, 4:27 AM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 427 AM EDT Tue Aug 10 2021 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110830- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 427 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms moving through the region this morning may intensify after daybreak and allow for isolated instances of stronger winds. Additional rounds of showers and thunderstorms are expected tonight and stronger storms may produce damaging wind gusts. Heavy rainfall with these thunderstorms may also lead to localized flooding. High temperatures in the upper 80s to low 90s with dew points in the low to mid 70s will allow for max heat indices in the mid to upper 90s during the afternoon hours today. Heat indices near 100 are possible for portions of northwest Ohio, especially if conditions can clear this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered thunderstorms may become strong to severe Wednesday and Thursday afternoon with damaging wind gusts being the primary severe weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. High temperatures in the upper 80s to low 90s with dew points in the low to mid 70s will allow for max heat indices in the mid to upper 90s during the afternoon hours of Wednesday and Thursday. Heat indices near 100 are possible Wednesday and Thursday afternoon for portions of northwest Ohio. Thunderstorms may also become strong to severe on Friday, ahead of a cold front, as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142>149-162>169-110830- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 427 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Showers and thunderstorms moving through the region this morning may intensify after daybreak and allow for isolated instances of stronger winds. Additional rounds of showers and thunderstorms are expected tonight and stronger storms may produce damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered thunderstorms may become strong to severe Wednesday and Thursday afternoon with damaging wind gusts being the primary severe weather hazard. Thunderstorms may also become strong to severe on Friday, ahead of a cold front, as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 10, 8:49 AM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
849 AM EDT Tue Aug 10 2021
OHZ021>023-032-033-101330-
Summit OH-Portage OH-Stark OH-Mahoning OH-Trumbull OH-
849 AM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of southern Portage,
southwestern Trumbull, Mahoning, Stark and southeastern Summit
Counties through 930 AM EDT...
At 849 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cuyahoga Falls to near Tallmadge to
Hartville to near Massillon. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Canton, Youngstown, Warren, Salem, Ravenna, Columbiana,
Cuyahoga Falls, Boardman, Massillon, Kent, Barberton, Green,
Alliance, Niles, Tallmadge, North Canton, Louisville, Canfield and
Newton Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4084 8165 4098 8160 4107 8155 4117 8155
4124 8073 4090 8068 4090 8082 4093 8083
4093 8089 4090 8090 4090 8108 4077 8109
4075 8165
TIME...MOT...LOC 1249Z 262DEG 39KT 4114 8149 4110 8137 4094 8136 4079
8157
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JaszkaSpecial weather statement, Aug 10, 8:58 AM EDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
858 AM EDT Tue Aug 10 2021
PAZ001>003-101345-
Northern Erie PA-Southern Erie PA-Crawford PA-
858 AM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of Erie and Crawford
Counties through 945 AM EDT...
At 857 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Girard to Edinboro to
Harmonsburg. Movement was east-northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Erie, Meadville, Corry, Edinboro, Titusville, North East, Union City,
Girard, Cambridge Springs, Waterford, Albion, Linesville, Wattsburg,
Canadohta Lake, Riceville, Harmonsburg, Northwest Harborcreek,
Lincolnville, Guys Mills and Harborcreek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4162 7982 4152 7996 4152 8046 4186 8037
4202 8039 4212 8013 4213 8015 4213 8010
4214 8009 4215 8011 4214 8014 4217 8012
4217 8008 4215 8010 4215 8006 4227 7977
4201 7976 4199 7961 4162 7961
TIME...MOT...LOC 1257Z 236DEG 50KT 4211 8029 4186 8015 4166 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JaszkaSpecial weather statement, Aug 10, 9:26 AM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
926 AM EDT Tue Aug 10 2021
OHZ023-033-101415-
Mahoning OH-Trumbull OH-
926 AM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of southeastern Trumbull
and Mahoning Counties through 1015 AM EDT...
At 925 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lordstown to Canfield to near Salem.
Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Niles, Campbell, Hubbard,
Canfield, Lordstown, Hilltop, Maplewood Park, Austintown, Struthers,
Girard, McDonald, Poland, Ellsworth, New Middletown, Lowellville and
Beloit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4102 8093 4120 8092 4122 8052 4090 8052
4090 8082 4093 8083 4093 8089 4090 8090
4091 8100
TIME...MOT...LOC 1325Z 255DEG 56KT 4113 8082 4102 8077 4088 8092
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JaszkaSpecial weather statement, Aug 10, 11:04 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1104 AM EDT Tue Aug 10 2021
OHZ032-038-101545-
Holmes OH-Stark OH-
1104 AM EDT Tue Aug 10 2021
...A strong thunderstorm will impact portions of southern Stark and
northeastern Holmes Counties through 1145 AM EDT...
At 1104 AM EDT, Doppler radar was tracking a strong thunderstorm over
Wilmot, or 12 miles northwest of Dover, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Minerva, Brewster, Navarre, Waynesburg, East Sparta, Wilmot,
Winesburg and Beach City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4058 8174 4067 8173 4067 8165 4071 8164
4077 8109 4073 8109 4072 8124 4065 8124
4065 8144 4066 8144 4063 8167 4057 8167
TIME...MOT...LOC 1504Z 271DEG 21KT 4064 8167
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JaszkaSpecial weather statement, Aug 10, 11:06 AM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1106 AM EDT Tue Aug 10 2021
OHZ038-101600-
Holmes OH-
1106 AM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of southern Holmes
County through NOON EDT...
At 1106 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Killbuck to 6 miles southeast of Danville.
Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Walnut Creek, Killbuck, Glenmont, Farmerstown, Baltic and Charm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4046 8216 4053 8207 4053 8167 4044 8167
TIME...MOT...LOC 1506Z 273DEG 20KT 4053 8196 4040 8216
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JaszkaLocal storm report, Aug 10, 12:12 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1212 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM HEAVY RAIN 1 WNW WICKLIFFE 41.62N 81.49W
08/10/2021 M2.25 INCH CUYAHOGA OH TRAINED SPOTTER
RAINFALL FROM 3AM TO NOON.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:38 AM EDT | Special Weather Statement | CLE | Medina, Summit | 37 min |
| Aug 10, 5:58 AM EDT | Special Weather Statement | CLE | Erie, Sandusky | 47 min |
| Aug 10, 6:41 AM EDT | Special Weather Statement | CLE | Erie | 49 min |
| Aug 10, 6:54 AM EDT | Areal Flood Advisory | CLE | Geauga, Lake | 3 hr |
| Aug 10, 7:09 AM EDT | Special Weather Statement | CLE | Crawford, Marion | 51 min |
| Aug 10, 8:23 AM EDT | Special Weather Statement | CLE | Ashland | 37 min |
| Aug 10, 8:44 AM EDT | Special Weather Statement | CLE | Knox | 46 min |
| Aug 10, 8:49 AM EDT | Special Weather Statement | CLE | Mahoning, Portage, Stark, Summit | 41 min |
| Aug 10, 9:08 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 52 min |
| Aug 10, 9:26 AM EDT | Special Weather Statement | CLE | Mahoning | 49 min |
| Aug 10, 11:04 AM EDT | Special Weather Statement | CLE | Stark | 41 min |
| Aug 10, 11:06 AM EDT | Special Weather Statement | CLE | Holmes | 54 min |
| Aug 10, 11:09 AM EDT | Severe Thunderstorm Warning | CLE | Stark | 66 min |
| Aug 10, 11:32 AM EDT | Severe Thunderstorm Warning | CLE | Holmes | 28 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | CLE | Richland | 37 min |
| Aug 10, 4:48 PM EDT | Special Weather Statement | CLE | Stark | 42 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.